Title: Orthogonal rational functions and quadrature on an interval
Authors: Van Deun, Joris ×
Bultheel, Adhemar #
Issue Date: Apr-2003
Publisher: Koninklijke Vlaamse Ingenieursvereniging
Series Title: Journal of computational and applied mathematics vol:153 issue:1-2 pages:487-495
Abstract: Rational functions with real poles and poles in the complex lower half-plane, orthogonal on the real line, are well known. Quadrature formulas similar to the Gauss formulas for orthogonal polynomials have been studied. We generalize to the case of arbitrary complex poles and study orthogonality on a finite interval. The zeros of the orthogonal rational functions are shown to satisfy a quadratic eigenvalue problem. In the case of real poles, these zeros are used as nodes in the quadrature formulas.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science